# SDR SWAA2020102822778

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727h-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z ANGLE AFT CARGO PIT FROM STA 727H TO STA 747 +12' RBL 23, W/L 156.  REMOVED CORROSION FROM AFT CARGO RT ZEE ANGLE STA 727H TO 747+12', IAW SRM 51-10-02-0G-0 PAR 15 AND INSPECTED WITH 10X MAG GLASS VERIFIED MATERIAL LOSS ORIGINAL T= .040 REMAINING T= .034 LOSS .006' LIMIT= .004' ZEE ANGLE IS FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2 FIG 103 DET D.  FABRICATED NEW ZEE ANGLE, IAW SRM 53-00-53-2R-5 REPAIR 5.  INSTALLED NEW ZEE ANGLE STA 727E+14' TO STA 767, IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV- APPLIED CIC TO LOWER AND UPPER SURFACES OF NEW ZEE ANGLE, IAW AMM 51-21-91-620-802 P/N 146A7502-52.
